# SDR FDEA201201030004

- Difficulty date: January 3, 2012
- Submitted: January 4, 2012
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Tie Rod
- Part number: 10426
- Condition: Short
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CARRYING OUT EO F-2530-7-5000, PT9, STEP 3, GALLEY 1A UPPER CENTER ATTACHING ROD WILL NOT FIT (TOO SHORT).  EA F-2530-153492 COMPLIED WITH.  THIS ALTERATION IS CLASSIFIED AS MINOR IAW GMM.
